default search action
"Conjugacy of Finite Subsets in Hyperbolic Groups."
Martin R. Bridson, James Howie (2005)
- Martin R. Bridson, James Howie:
Conjugacy of Finite Subsets in Hyperbolic Groups. Int. J. Algebra Comput. 15(4): 725-756 (2005)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.